Filtros : "Mathematical and Computer Modelling" "Hernández, Eduardo" Removido: "EESC" Limpar


  • Source: Mathematical and Computer Modelling. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS FUNCIONAIS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HERNÁNDEZ, Eduardo. Global solutions for abstract impulsive neutral differential equations. Mathematical and Computer Modelling, v. 53, n. 1-2, p. 196-204, 2011Tradução . . Disponível em: https://doi.org/10.1016/j.mcm.2010.08.004. Acesso em: 30 nov. 2025.
    • APA

      Hernández, E. (2011). Global solutions for abstract impulsive neutral differential equations. Mathematical and Computer Modelling, 53( 1-2), 196-204. doi:10.1016/j.mcm.2010.08.004
    • NLM

      Hernández E. Global solutions for abstract impulsive neutral differential equations [Internet]. Mathematical and Computer Modelling. 2011 ; 53( 1-2): 196-204.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1016/j.mcm.2010.08.004
    • Vancouver

      Hernández E. Global solutions for abstract impulsive neutral differential equations [Internet]. Mathematical and Computer Modelling. 2011 ; 53( 1-2): 196-204.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1016/j.mcm.2010.08.004

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2025